| Model Number |
D432 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and the right ventricular (rv) lead were electrically abandoned and a subcutaneous implantable cardioverter defibrillator (s-icd) system was implanted.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and the right ventricular (rv) lead were electrically abandoned and a subcutaneous implantable cardioverter defibrillator (s-icd) system was implanted.No additional adverse patient effects were reported.Additional information was received.This icd was explanted instead of electrically abandoned and received for analysis.Additional information was received.This icd system was explanted due to infection.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.
Additional Manufacturer Narrative
Additional information added to b5.F10 and h6 updated.This product investigation is still in progress.This report will be updated when product investigation is complete.